# SDR SWAA2025040805063

- Difficulty date: March 13, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 58,289 hours, 35,183 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD SHIELD AT ACB BS767 - BS787 RBL22 WL157. MARKED<[01] REMOVED AND REPLACED AT AFT CARGO COMPARTMENT FWD. SHIELD FROM BETWEEN BS. 767 TO STA 787 RBL 22 WL 157 IAW SRM 51-40-02 DWG#146A0081 REV: -;[02] UPDATE CORRECCTIVE ACTION: REMOVED AND REPLACED AT AFT CARGO COMPARTMENT FWD. SHIELD FROM BETWEEN BS. 767 TO STA 787 RBL 22 WL 157 IAW SRM 51-10-02 SRM 51-40-02 DWG#146A0081 REV: -;[03] VERIFIED ACTION 2. JOB COMPLETE.
